Women's Health Interactive Forums

  • If this is your first visit, be sure to check out the FAQ by clicking the link above. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below.

Announcement

Collapse
No announcement yet.

what exactly is "normal" to bleed on periods?

Collapse
This topic is closed.
X
X
Collapse
  • Filter
  • Time
  • Show
Clear All
new posts

  • what exactly is "normal" to bleed on periods?

    okay i have always had very heavy periods.. to speak rather bluntly going through a super tampon in less than an hour and also have brown clumps constantly. i also have periods heavily for a week, and i have tried various birth controls to help, but nothing seems to. i really don't know if this is normal.. when i am on my period it has such big side effects that i cannot live a normal life for the first day or two. i have other side effects with my period that makes the doctor belive i have endometriosis, but i won't know until i am ready to have children and take a mri..

    so what is "normal" to bleed? is it weird that i bleed that much?

  • You can find out if you have endo by having a laporscopy. It's an expensive procedure but if you do have it they can treat it right then while they are in diagnosing. Have you talked with your doctor about this?

    Comment


    • have you talked to your doctor about skipping periods? Deporpovera and other pills taken differently will still allow you to have children when you are ready but stop you from having your period. I take a pill for the first 3 weeks and skip the last so I don't get my period at all. It is something to consider if you are not ready for surgery. Periods are uncomfortable but don't need to be excruciating. These are also symptoms of endo, sourpuss is right. There are less invasive alternitaves to surgery by starting with birthcontrol that halts your period. Just a thought. Love and respect. Kate

      Comment


      • be careful

        Some birth control may help with your periods but I want to warn you that I was on the Depo shot and it messed up my periods badly! I was always discharging brown and ended up getting a urinary infection because i had to wear a liner all the time. you have to be on the shot for a long time before your periods dissapear. Just becareful and research all methods do not just jump into something.

        Comment

        or

        Womens Health orange logoGet The Newsletter

        Receive our passionately crafted, medically reviewed articles and insights — the stuff nobody else talks about but you want to know — delivered right to your inbox.

        Latest Activity On Our Forums

        Collapse

        Latest Topics On Our Forums

        Collapse

        Working...
        X